“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11188
School of Mathematics
  Title:   Characterization of modules of finite projective dimension via Frobenius functors
  Author(s): 
1.  S. Nasseh
2.  M. Tousi
3.  S. Yassemi
  Status:   Published
  Journal: Manuscripta Math.
  Vol.:  130
  Year:  2009
  Pages:   425-431
  Supported by:  IPM
  Abstract:
Let M be a finitely generated module over a local ring R of characteristic p > 0. If depth(R) = s, then the property that M has finite projective dimension can be characterized by the vanishing of the functor \ExtiR(M,fnR) for s+1 consecutive values i > 0 and for infinitely many n. In addition, if R is a d-dimensional complete intersection, then M has finite projective dimension can be characterized by the vanishing of the functor \ExtiR(M, fnR) for some id and some n > 0.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right